# SDR REXA2024062400472

- Difficulty date: April 17, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 24,619 hours, 19,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY DOOR HAS A VISIBLE CRACK BELOW UPPER AFT LUG.  REPAIRED IAW ENDEAVOR EA CRJ952-16409 REV IR DATED 4/29/2024.
